Thank you everyone who replied!
I've always had a really positive outlook on life, but after this year everything has just taken its toll on me.
It's just so overwhelming sometimes because everything is so trial and error. My counselor is worried about the interactions but she also said they may be beneficial side effects like much needed weight gain and energy.
I just hope I get some answers from my GI in the next couple of days! I hope u will find something that will help u through the tough times in your life I have been on Lorazepam a low dose since I was diagnosed with CD and it helps somewhat,,it do however still get discouraged sometimes with this disease as u do 2 as well its very difficult not 2,,I was diagnosed when I was 15 and it SUCKED big time still does but I'm learning different coping skills,,I find when I get really down and near tearful ever if I don't what 2 and feel like hell in a hand bag I go out with friends or do something I really enjoy,,this disease takes an army 2 fight so sometimes meds r necessary,,good luck future doc I hope u do bcome all u can b,,and the best of luck 2 ya on finding a solution 2 your troubles..~~Jen~~
Had Crohns 17 years had numerous bowel resections,fistulas,fissures,hemmies,kidney problems,fibro,arthritis,dignosed at 13 had GI feeding tube,nasal feeding tube,cental lines,ports,4 ruptured bowel emergency surgeries,TMJ,depression,current meds are Hydromorphone,30 ,Hydromophome,8 ,Ketoprofen,100 ,Trazadone,50 ,Lorazepam,10 ,Zopliclone,5 ,atriplyine,75 ,Losac,50 Tylenol Athritis ,B-12 injections ,Iron injections ,Gravol,75 Predisone,5mg ,Humira,40mg once a week.Still looking for the doctor with all the answers if you find him forward him to me please.P.S my bathroom is the nicest room in my house cause i spend so much time there,i am thinking about installing the computer and maybe a hot-dog stand.